Alert archive / Georgia / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 332, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 18, 2005, 6:23 PM EDT for Jackson County, Georgia. It was in force for 22 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2005, 6:23 PM EDT (22:23 UTC)
- Expired
- Jun 18, 2005, 6:45 PM EDT
- In force
- 22 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
County Jackson County, GA
The radar
The Atlanta radar (KFFC), 134 km from the middle of the area, began a volume at 22:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 6:30 PM EDT | HAIL 1.75 | Commerce, GA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.4 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1983 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 182224
SVRFFC
GAC157-182245-
/O.NEW.KFFC.SV.W.0332.050618T2223Z-050618T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
623 PM EDT SAT JUN 18 2005
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
JACKSON COUNTY IN NORTHEAST GEORGIA
* UNTIL 645 PM EDT
* AT 620 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS
STORM WAS LOCATED NEAR COMMERCE...AND MOVING NORTHEAST AT 5 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
APPLE VALLEY.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3409 8344 3409 8346 3418 8361 3420 8361
3425 8357 3425 8348 3421 8340 3417 8337
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 5:50 PM EDT, 33 minutes earlier.
Area forecast discussion, Jun 18, 5:50 PM EDT, 33 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 550 PM EDT SAT JUN 18 2005 .SHORT TERM... A RATHER VAGUE MODEL SOLUTION OVER THE NEXT 1 TO 3 DAYS. MOISTURE LINGERS OVER THE CWA THROUGH MONDAY. THE DE-STABILIZING FORCE WILL BE THE UPPER TROUGH OVER GEORGIA AND THE ASSOCIATED COLD POOL WITH H5 TEMPS -10 TO -12. THIS SHOULD KEEP THE CONVECTION CONFINED TO THE AFTERNOON AND EVENING HOURS OVER MOST OF THE CWA BOTH SUNDAY AND MONDAY. SLIGHT COOLER TEMPS THROUGH MONDAY AS SURFACE FLOW WILL BE EAST TO NORTHEAST...AND THE MODELS APPEAR TO HAVE A GOOD HANDLE ON THIS. && .LONG TERM... GFS...UKMET...CANADIAN...EUROPEAN ALL PRETTY SIMILAR. EACH HAVE WEAK IMPULSES MOVING THROUGH THE UPPER TROUGH THAT WILL BE ENTRENCHED OVER THE CWA THROUGH MID-WEEK...THEN THE UPPER RIDGE OVER THE CENTRAL PLAINS BEGINS TO PUSH THE TROUGH OUT TO SEA. THIS WILL ALLOW THE BERMUDA HIGH TO SET UP OVER GEORGIA BY THE WEEKEND BRING OUR TYPICAL PARTLY CLOUDY WITH SCATTERED AFTERNOON AND EVENING THUNDERSTORMS. AS FOR THE WEAK IMPULSES...ALL MODELS DIFFER ON THE TIMING. ALSO...MOISTURE WILL BE LIMITED...AND...AS STATED...THE SYSTEMS ARE WEAK AND WILL THEREFORE NOT INCLUDE ANY POPS THROUGH THURSDAY. TEMPERATURES WILL MODERATE THROUGH THE EXTENDED PERIOD WITH SLIGHTLY COOLER TEMPS...BY 1 OR 2 DEGREES...BY THE WEEKEND AS THE BERMUDA HIGH SETS UP AND ALONG WITH THAT THE ADDITIONAL CLOUDINESS. && .AVIATION... FORECAST REMAINS SOMEWHAT COMPLICATED BECAUSE OF DEEPENING EASTERN U.S. UPPER LOW AND ASSOCIATED COLD POCKET. MODELS REMAIN AT ODDS AS TO WESTERN EXTENT OF SYSTEM...BUT GFS MORE BELIEVABLE AS NAM TRIES TO PULL THE SYSTEM TOO FAR WEST. THUS...FORECAST WILL FOLLOW GFS. AREA REMAINS UNDER NW FLOW ALOFT FOR THE NEXT SEVERAL DAYS AS UPPER LOW REMAINS JUST EAST OF THE AREA AND UPPER RIDGE BUILDS OVER THE SOUTHERN PLAINS INTO THE MID-SOUTH. CEILINGS...AGAIN...GENERALLY VFR THROUGH TAF VALID PERIOD. LOW DEWPOINTS UPSTREAM LEAD ME TO BELIEVE THAT LESS SC WILL DEVELOP THAN INDICATED IN CURRENT TAFS. 1000-850MB LAYERED MOISTURE ADVECTION NOT THAT IMPRESSIVE. COULD NOT RULE OUT A BRIEF PERIOD OF MVFR CIGS AROUND SUNRISE. MVFR CIGS MORE LIKELY AND LIKELY TO LAST LONGER INTO THE MORNING FOR AHN. SHRA/TSRA AGAIN POSSIBLE MAINLY EASTERN SECTIONS SUN 18Z-00Z. WITH UPPER LOW SLIGHTLY DEEPER INTO THE STATE SUN...MIGHT BE A SLIGHTLY BETTER CHANCE OF SHRA/TSRA ACTIVITY EAST OF GVL-ATL-MCN SUN AFTERNOON...HENCE SOME ASSOCIATED MVFR CIGS 18Z-00Z. VISIBILITY...MOSTLY VFR...EXCEPT BRIEF IFR-MVFR IN SHRA/TSRA AREAS EASTERN SECTIONS EARLY THIS EVENING AND SUN AFTERNOON 18Z-00Z. POSSIBILITY OF MVFR FOG FOR AHN SUN MORNING...BUT THIS WOULD BE EASTERLY FLOW FOG...NOT RADIATIONAL FOG. MCN DID NOT HAVE ANY THIS MORNING...SO POSSIBILITY APPEARS MINIMAL TONIGHT AS WELL. WX...ISOLD SHRA/TSRA UNTIL 02Z EASTERN SECTIONS AND MAINLY EAST OF A GVL-ATL-MCN LINE 18Z-00Z SUN. WIND...WEAK SFC LOW SE GA CREATING CHAOTIC WIND FIELD ACROSS THE CWA THIS AFTERNOON. N WINDS NORTHERN AREAS...S WINDS SOUTHERN AREAS. EXPECT GENERAL TRANSITION TO EASTERLY FLOW ACROSS THE CWA OVERNIGHT AND EARLY SUN AS SFC HIGH BUILDS SOUTH FROM THE MID-ATLANTIC EAST OF THE APPALACHIANS. SFC LOW WILL WEAKEN...BUT SFC HIGH WILL STRENGTHEN...SO EXPECT EASTERLY FLOW AROUND 10KTS BY MID-DAY SUN. && .PRELIMINARY POINT TEMPS/POPS... ATLANTA 64 82 63 83 / 5 20 10 20 ATHENS 63 83 63 83 / 30 30 20 30 GAINESVILLE 62 81 63 82 / 20 20 20 30 ROME 58 86 60 88 / 10 20 10 20 COLUMBUS 66 88 67 89 / 10 20 5 20 MACON 63 86 65 88 / 10 20 10 20 && .FFC WATCHES/WARNINGS/ADVISORIES... GA...NONE. && 99/99
Hazardous weather outlook, Jun 18, 5:05 PM EDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 505 PM EDT SAT JUN 18 2005 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-190958- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-CRAWFORD- CRISP-DADE-DAWSON-DE KALB-DODGE-DOOLY-DOUGLAS-EMANUEL-FANNIN-FAYETTE- FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-GWINNETT-HALL-HANCOCK- HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-JASPER-JEFFERSON-JOHNSON- JONES-LAMAR-LAURENS-LUMPKIN-MACON-MADISON-MARION-MERIWETHER-MONROE- MONTGOMERY-MORGAN-MURRAY-MUSCOGEE-NEWTON-NORTH FULTON-OCONEE- OGLETHORPE-PAULDING-PEACH-PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE- SCHLEY-SOUTH FULTON-SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR- TELFAIR-TOOMBS-TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON- WARREN-WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 505 PM EDT SAT JUN 18 2005 .DAY ONE...TODAY. ...ISOLATED SEVERE THUNDERSTORMS POSSIBLE UNTIL SUNSET NORTHEAST AND EAST CENTRAL GEORGIA... .SYNOPSIS... AN UPPER LOW WILL DEEPEN AND SINK SOUTH INTO NORTHEAST GEORGIA AND THE CAROLINAS THROUGH MONDAY. MEANWHILE...A RIDGE OF HIGH PRESSURE WILL BUILD FROM THE SOUTHERN PLAINS NORTHEAST INTO THE MID-SOUTH. .PRIMARY HAZARD... THE PRIMARY HAZARD FROM THUNDERSTORMS THIS EVENING WILL BE CLOUD-TO-GROUND LIGHTNING. LOCALLY HEAVY RAIN MAY RESULT IN FLOODING OF LOW-LYING AND FLOOD PRONE AREAS. THE STRONGEST STORMS MAY PRODUCE HAIL TO THE SIZE OF NICKELS. THE THUNDERSTORMS SHOULD BE PRIMARILY CONFINED TO THE NORTHEAST GEORGIA MOUNTAINS...BUT SOME THUNDERSTORMS MAY OCCUR EAST OF A GAINESVILLE...TO ATHENS...TO WARRENTON LINE THROUGH SUNSET. .DISCUSSION... A POCKET OF COLD AIR ALOFT IN ASSOCIATION WITH THE DEEPENING UPPER LOW WILL LINGER OVER NORTHEAST GEORGIA THROUGH SUNDAY. COMBINED WITH DAYTIME HEATING...THIS WILL RESULT IN FAIRLY STEEP LAPSE RATES. INSTABILITY WILL BE MARGINAL WITH CAPES LESS THAN 1000 AND LIFTED INDICES AROUND -2. OTHERWISE...PARAMETERS ARE NOT FAVORABLE WITH MINIMAL DYNAMICS...LITTLE TO NO SHEAR...AND LIMITED LOW-LEVEL MOISTURE. MOSTLY PULSE THUNDERSTORMS ARE EXPECTED...WITH ISOLATED STORMS BECOMING BRIEFLY INTENSE ENOUGH TO PRODUCE PENNY TO NICKEL-SIZED HAIL. COLD AIR ALOFT WILL RESULT IN INTENSE CLOUD-TO-GROUND LIGHTNING WITH THE STRONGER STORMS AS WELL. FINALLY...THE SLOW MOVEMENT OF THE STORMS WILL RESULT IN LOCALLY HEAVY RAINFALL OF 2 TO 3 INCHES PER HOUR. SINCE THE MAJORITY OF THE STORMS WILL BE LOCATED OVER STEEP MOUNTAINOUS TERRAIN...THERE MAY BE SOME FLOOD PROBLEMS DURING THE EVENING. .SPOTTER INFORMATION STATEMENT... BECAUSE OF THE NATURE OF THE THUNDERSTORM ACTIVITY EXPECTED THIS EVENING...SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER...EMERGENCY MANAGERS...PARTICULARLY IN THE NORTHEAST GEORGIA MOUNTAIN COUNTIES...WILL NEED TO MONITOR FOR LOCALLY HEAVY RAIN THAT MAY RESULT IN QUICK RISES ON AREA STREAMS AND CREEKS...THUS POTENTIAL FLOODING CONCERNS. HAZARDOUS WEATHER CONDITIONS ARE EXPECTED TO END BY MIDNIGHT. .DAY TWO THROUGH DAY SEVEN... ISOLATED THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN OVER MAINLY EASTERN SECTIONS OF GEORGIA SUNDAY AND MONDAY DURING THE AFTERNOON AND EVENING. ISOLATED THUNDERSTORMS WILL ALSO BE POSSIBLE ACROSS THE ENTIRE REGION FRIDAY AND SATURDAY. OTHERWISE...HAZARDOUS WEATHER CONDITIONS ARE NOT EXPECTED FOR THE PERIOD TUESDAY THROUGH THURSDAY. && FOR THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK AND OTHER WEATHER INFORMATION...PLEASE VISIT OUR WEBSITE AT WEATHER.GOV...AND CLICK ON GEORGIA. RAB
In the hours before
Special weather statement, Jun 18, 4:34 PM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 434 PM EDT SAT JUN 18 2005 GAZ009-016-182100- 434 PM EDT SAT JUN 18 2005 ...SIGNIFICANT WEATHER ALERT FOR HEAVY RAIN IN WHITE AND TOWNS COUNTIES UNTIL 500 PM EDT... AT 429 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG THUNDERSTORMS FROM AROUND YOUNG HARRIS TO HELEN AND CLEVELAND... MOVING SOUTHEAST AT 10 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...PEA SIZE HAIL...FREQUENT CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS WHITE AND TOWNS COUNTIES. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE THE BRASSTOWN WILDERNESS...THE TRAY MOUNTAIN WILDERNESS...UNICOI STATE PARK AND THE ANNA RUBY FALLS AREA...HELEN...SAUTEE AND CLEVELAND. BRIEF HEAVY DOWNPOURS MAY CAUSE WATER ON ROADWAYS AND RISING WATER ON CREEKS AND STREAMS. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO REACH 40 TO 50 MPH...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF DIMES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Jun 18, 4:45 PM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 445 PM EDT SAT JUN 18 2005 GAZ023-182130- 445 PM EDT SAT JUN 18 2005 ...SIGNIFICANT WEATHER ALERT FOR HEAVY RAIN IN HALL COUNTY UNTIL 530 PM EDT... AT 441 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A STRONG THUNDERSTORM NEAR MURRAYVILLE...MOVING SOUTHEAST AT 15 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS HALL COUNTY. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE THE UPPER END OF LAKE LANIER...MURRAYVILLE...GAINESVILLE...SUNSET HEIGHTS AND SPRING VIEW ACRES. HEAVY DOWNPOURS MAY CAUSE WATER ON ROADWAYS. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO REACH 40 TO 50 MPH...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF DIMES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Jun 18, 5:32 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 532 PM EDT SAT JUN 18 2005 GAZ016-182200- 532 PM EDT SAT JUN 18 2005 ...SIGNIFICANT WEATHER ALERT FOR HEAVY RAIN IN WHITE COUNTY UNTIL 600 PM EDT... AT 528 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A STRONG THUNDERSTORM OVER SOUTH CENTRAL WHITE COUNTY...MOVING SOUTHEAST AT 15 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS SOUTHEAST WHITE COUNTY. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE LEAF...MOSSY CREEK AND BENEFIT. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO REACH 40 TO 50 MPH...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF DIMES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Jun 18, 5:37 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 537 PM EDT SAT JUN 18 2005 GAZ023-182200- 537 PM EDT SAT JUN 18 2005 ...SIGNIFICANT WEATHER ALERT FOR HEAVY RAIN IN HALL COUNTY UNTIL 600 PM EDT... AT 533 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A STRONG THUNDERSTORM OVER CENTRAL LAKE LANIER AND GAINESVILLE... MOVING SOUTHEAST AT 15 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS HALL COUNTY. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE GAINESVILLE...LITTLE HALL PARK...RIVER FORKS PARK...CHICOPEE AND CENTRAL AND LOWER PORTIONS OF LAKE LANIER. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO REACH 40 TO 50 MPH...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF DIMES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Local storm report, Jun 18, 5:48 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
548 PM EDT SAT JUN 18 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL MURRAYVILLE 34.42N 83.91W
06/18/2005 0.88 INCH HALL GA PUBLIC
&&
SLSpecial weather statement, Jun 18, 6:02 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 602 PM EDT SAT JUN 18 2005 GAZ025-182230- 602 PM EDT SAT JUN 18 2005 ...SIGNIFICANT WEATHER ALERT FOR HEAVY RAIN IN JACKSON COUNTY UNTIL 630 PM EDT... AT 557 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG THUNDERSTORMS FROM TALMO TO NICHOLSON...MOVING EAST AT 15 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS JACKSON COUNTY. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE PENDERGRASS...JEFFERSON AND COMMERCE. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO REACH 40 TO 50 MPH...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF DIMES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 4:58 PM EDT | Severe Thunderstorm Warning | FFC | Hall | 32 min |
| Jun 18, 7:52 PM EDT | Severe Thunderstorm Warning | FFC | Oconee | 23 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.